# SDR CALA2013090591004

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 41,221 hours, 16,658 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Unsecure
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR MOLDING TORN UP.  ATTACHED FLOOR MOLDING.
